Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 31, Pages 1961-1971
http://dx.doi.org/10.1155/S0161171203209261

Invariant subspaces for polynomially compact almost superdiagonal operators on l(pi)

Department of Mathematics, Morgan State University, 1700 East Cold Spring Lane, Baltimore 21239, MD, USA

Received 6 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arthur D. Grainger, “Invariant subspaces for polynomially compact almost superdiagonal operators on ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 31, pp. 1961-1971, 2003. https://doi.org/10.1155/S0161171203209261.